# SDR UIEA2019040103745

- Difficulty date: March 31, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 74,374 hours, 14,702 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Circuit Card
- Part number: 644501
- Part serial: 6715
- Condition: Malfunctioned
- Location: Eng Overheat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER MCC REQUEST REPLACE LH ENG OVHT LP2 CARD  (DUE HISTORY) ( REMOVED AND REPLACED LH ENG. OVHT LP 2 CONTROL CARD IAW AMM 26-11-01 OPS CHECK GOOD. )
